MAUDE Adverse Event Report: ARTHREX INC. FIBERTAK DOUBLE LOADED FW CL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX INC. FIBERTAK DOUBLE LOADED FW CL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number AR-3600-2
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If the device is returned and additional information is obtained, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the driver tip broke-off in the patient.Patient was on the table at the time of call.Follow-up investigation: the surgeon was inserting an ar-3600-2 with the inserter instrument that comes with the anchor.The anchor was fully inserted but in the process of inserting the anchor, one of the prongs on the very distal nitinol tip of the inserter broke-off in the patient bone.The surgeon chose to leave the piece in the bone rather than damage bone attempting to remove the piece.The screw was left in place and used to complete the procedure.The inserter instrument was discarded at the time of procedure and is not available to return for evaluation.The procedure was a triceps repair.

Brand Name
FIBERTAK DOUBLE LOADED FW CL
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7398757
Report Number1220246-2018-00121
Device Sequence Number1221212
Product Code MBI
UDI-Device Identifier00888867206960
UDI-Public00888867206960
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Catalogue NumberAR-3600-2
Device Lot Number10034976
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;